# SDR DALA2019092505588

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 51,245 hours, 22,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5654 ON SERVICE CHECK FOUND SEAT 27-32 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY M10568 IAW B757 AMM 33-51 OPS CHECKS GOOD. (6245908)
